# SDR MYWA100085

- Difficulty date: June 12, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,527 hours, 8,806 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Speed Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO SPEED BRAKE C/B TRIPPED.
